# SDR SWAA2024052978584

- Difficulty date: April 23, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 58,718 hours, 35,496 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: UNKNOWN
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED IB MAIN FLAP WEDGE PANEL LOWER SURFACE OB SIDE AT LT WING.   PERFORMED PERMANENT REPAIR ON I/B MAIN FLAP WEDGE PANEL LOWER SURFACE AT LT WING IAW SRM 57-53-01-2R-7 REPAIR 7.
